# SDR ABXA20221014113

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,199 hours, 26,915 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE FWD EQIP VAL EICAS MSG CAME ON, AFTER GOING TO STANDBY THE MSG REMAINED ON. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE CLEANED CANNON PLUG OF INTERCON VLVE IAW SWPM 20-60-1AND AMM 21-58-01. MSG CLEAR PER FIM SUPPLEMENT 21-58-00. PERFORMED ENG RUN AND OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
